The volume growth of hyper-Kähler manifolds of type A

研究成果: Article査読

6 被引用数 (Scopus)

抄録

We study the volume growth of hyper-Kähler manifolds of type A constructed by Anderson-Kronheimer-LeBrun (Commun. Math. Phys. 125:637-642, 1989) and Goto (Geom. Funct. Anal. 4(4):424-454, 1994). These are noncompact complete 4-dimensional hyper-Kähler manifolds of infinite topological type. These manifolds have the same topology, but the hyper-Kähler metrics depend on the choice of parameters. By taking a certain parameter, we show that there exists a hyper-Kähler manifold of type A whose volume growth is r α for each 3<α<4.

本文言語English
ページ(範囲)920-949
ページ数30
ジャーナルJournal of Geometric Analysis
21
4
DOI
出版ステータスPublished - 2011 10
外部発表はい

ASJC Scopus subject areas

  • 幾何学とトポロジー

フィンガープリント

「The volume growth of hyper-Kähler manifolds of type A <sub>∞</sub>」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル